# SDR TWAA0003711

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERON 16L WAS CRACKED AT STA 965 FASTENERS.  INSTALLED NEW SECTION OF LONGERON FROM STA 937 TO 975 PER SPM 6-70-01 PAGE 3 AND DOUGLAS PRINT 5911427.  INSTALLED SPLICE AT STA 975 PER SRM 53-02 FIG 18.
